Alert archive / Michigan / River Flood Warnings in 2011
River Flood Warning 41, NWS Detroit, MI
NWS Detroit, MI issued this river flood warning at Jul 28, 2011, 10:11 AM EDT for Macomb County, Michigan. It took effect at Jul 28, 2011, 2:00 PM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2011, 10:11 AM EDT (14:11 UTC)
- In effect from
- Jul 28, 2011, 2:00 PM EDT
- Expired
- Jul 28, 2011, 5:24 PM EDT
- In force
- 3 hr
- Issued by
- NWS Detroit, MI
- Flood severity
- Minor
County Macomb County, MI
The radar
The Detroit radar (KDTX), 46 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Clinton River near Clinton Township (FSRM4).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04164000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
114 WGUS43 KDTX 281411 FLWDTX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1011 AM EDT THU JUL 28 2011 ...THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING IN SOUTHEAST MICHIGAN... CLINTON RIVER...MILL CREEK .HEAVY RAINFALL OF UP TO 6 INCHES FELL ACROSS THESE BASINS WEDNESDAY AND WEDNESDAY NIGHT CAUSING THE SIGNIFICANT RISES. THESE FORECAST CRESTS TAKE INTO ACCOUNT AN ADDITIONAL FORECASTED BASIN AVERAGE OF .8 INCHES OF RAINFALL TODAY AND TONIGHT. MIC161-282211- /O.NEW.KDTX.FL.W.0040.110729T0252Z-110730T1708Z/ /DEXM4.1.ER.110729T0252Z.110729T1200Z.110730T1108Z.NR/ 1011 AM EDT THU JUL 28 2011 THE NATIONAL WEATHER SERVICE DETROIT/PONTIAC HAS ISSUED A * FLOOD WARNING FOR THE MILL CREEK AT DEXTER. * FROM NOW UNTIL FURTHER NOTICE. * AT 10 AM THURSDAY THE STAGE IS 10.4 FEET AND RISING. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST IS TO RISE ABOVE FLOOD STAGE BY TONIGHT... AND CREST AROUND 12.7 FEET TOMORROW MORNING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.0 FEET ON FEB 10 2001. $$ MIC099-282210- /O.NEW.KDTX.FL.W.0041.110728T1800Z-110729T0000Z/ /FSRM4.1.ER.110728T1800Z.110728T1800Z.110728T1800Z.NO/ 1011 AM EDT THU JUL 28 2011 THE NATIONAL WEATHER SERVICE DETROIT/PONTIAC HAS ISSUED A * FLOOD WARNING FOR THE CLINTON RIVER IN STERLING HEIGHTS AND CLINTON TOWNSHIP.. * FROM NOW UNTIL FURTHER NOTICE. * AT 10 AM THURSDAY THE STAGE IS 15.3 FEET AND RISING. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST IS TO CREST AROUND FLOOD STAGE THIS AFTERNOON. $$
1 follow-up statement
328
WGUS83 KDTX 282124
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
524 PM EDT THU JUL 28 2011
...THE FLOOD WARNING HAS BEEN DISCONTINUED FOR THE FOLLOWING...
CLINTON RIVER
.RAINFALL OF AROUND AN INCH TONIGHT ACROSS THE BASIN IS POSSIBLE.
THIS MAY IMPEDE THE FALL OF THE RIVER OR CAUSE A SECONDARY RISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...TURN AROUND DONT DROWN.
&&
MIC099-282154-
/X.CAN.KDTX.FL.W.0041.000000T0000Z-110729T0000Z/
/FSRM4.1.ER.110728T1406Z.110728T1545Z.110728T1730Z.NO/
524 PM EDT THU JUL 28 2011
FLOOD WARNING DISCONTINUED FOR
CLINTON RIVER IN STERLING HEIGHTS AND CLINTON TOWNSHIP..
* AT 5 PM THURSDAY THE STAGE IS 15.5 FEET AND FALLING.
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 1 PM THURSDAY AND WILL CONTINUE
TO FALL...THEREFORE...THE WARNING HAS BEEN CANCELLED.
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this river flood warning went out at Jul 28, 7:29 AM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jul 28, 7:29 AM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 729 AM EDT THU JUL 28 2011 .AVIATION... //DISCUSSION... DOPPLER RADAR AND SATELLITE IMAGERY SHOW A BREAK IN THE SHOWER AND THUNDERSTORM ACTIVITY MOVING IN OVER THE TAF SITES. WITH THE THUNDER TO THE EAST OF THE AREA WILL LEAVE THUNDER OUT OF THE TAFS TODAY AND ONLY INCLUDE SHOWERS FOR A FEW MORE HOURS AS A BREAK IN THE ACTION WORKS ITS WAY EAST. THERE IS UNCERTAINTY THIS AFTERNOON AND THIS EVENING WHEN SHOWERS AND THUNDERSTORMS WILL RESUME. THE LATEST MODELS SHOW THE ACTIVITY RESUMING AROUND THE 01Z TIMEFRAME. WITH UNCERTAINTY REGARDING THE THUNDERSTORM COVERAGE WILL INCLUDE CB IN THE CLOUD GROUP WITH PREVAILING SHOWERS OVER THE TAF SITES. TIMING WILL NEED TO BE ADJUSTED AS THE STORMS DEVELOP AND HEAD EAST TOWARDS SOUTHEAST MICHIGAN WITH SUBSEQUENT TAF ISSUANCES. FOR DTW...CONDITIONS WILL BOUNCE BETWEEN VFR/MVFR WITH CONTINUED SHOWER ACTIVITY THIS MORNING. ABUNDANT MOISTURE WILL KEEP SKIES OVERCAST THIS AFTERNOON WITH ANOTHER ROUND OF ACTIVITY EXPECTED LATER THIS EVENING. //DTW THRESHOLD THREATS... * MEDIUM CONFIDENCE ADDITIONAL THUNDERSTORMS WILL HOLD OFF UNTIL 01Z. * HIGH CONFIDENCE IN CEILINGS REMAINING BELOW 5000 FEET ALL DAY TODAY. && .PREV DISCUSSION...ISSUED 410 AM EDT THU JUL 28 2011 SHORT TERM...TODAY AN IMPRESSIVE LINE OF THUNDERSTORMS HAS SET UP ACROSS THE SOUTHERN GREAT LAKES REGION THIS MORNING WITH THUNDERSTORMS LINED UP FROM CENTRAL LAKE ERIE BACK TO CENTRAL IOWA. THESE ELEVATED STORMS HAVE DEVELOPED ALONG A LINE OF IMPRESSIVE MLCAPE VALUES AROUND 1 J/G AND ASSOCIATED WITH A VIGOROUS SHORTWAVE TRACKING ACROSS THE REGION. THIS INSTABILITY WILL MAINTAIN ITSELF THROUGH MUCH OF THE MORNING HOURS AS THE UPSTREAM THUNDERSTORMS CONTINUE ON THEIR TRACK EAST OVER SOUTHEASTERN MICHIGAN. GIVEN THE UPSTREAM RADAR TRENDS AND FORECAST INSTABILITY TO MAINTAIN ITSELF WILL KEEP HIGH POP VALUES THROUGH THE EARLY AFTERNOON HOURS. DESPITE MLCAPE VALUES INCREASING TO NEAR 2 J/G LATER THIS MORNING...CAPE PROFILES WILL BE LONG AND SKINNY WITH A NEARLY UNIDIRECTIONAL WIND PROFILE...THEREFORE NOT MUCH SEVERE WEATHER IS EXPECTED FROM THIS ACTIVITY. WHAT IS EXPECTED IS VERY HEAVY RAIN AND FLOODING AS PWAT VALUES REMAIN AT 2 TO 2.5 INCHES WITH LONG SKINNY CAPE...A UNIDIRECTIONAL WIND PROFILE...AND TRAINING FROM UPSTREAM CONVECTION. THE MODELS GIVE US A BIT OF A BREAK LATER THIS AFTERNOON AS THE AFOREMENTIONED SHORTWAVE HEADS EAST. HOWEVER MODEL PERFORMANCE HAS BEEN QUITE POOR SO WILL NOT FORECAST COMPLETELY DRY CONDITIONS AND INSTEAD MAINTAIN HIGH CHANCY POPS AS IT IS CERTAINLY POSSIBLE THAT CONVECTION COULD BE ONGOING THROUGHOUT THE DAY WITH CONTINUED MLCAPE VALUES OF 1 TO 2 J/G DURING THE AFTERNOON HOURS. GIVEN THE ABUNDANT THUNDERSTORM ACTIVITY AND CLOUD COVER EXPECTED TODAY LOWERED HIGH TEMPERATURES A FEW DEGREES ACROSS THE AREA. IF THUNDERSTORMS CONTINUE ALL DAY HIGHS COULD CERTAINLY STILL BE TOO HIGH...HOWEVER IT WILL ONLY TAKE A BRIEF PERIOD OF A BREAK IN THE ACTION TO SOAR TO NEAR 90 DEGREES. NEEDLESS TO SAY THE HIGH TEMPERATURE FORECAST FOR TODAY IS VERY LOW CONFIDENCE GIVEN THE SCENARIOS OUTLINED ABOVE. LONG TERM...TONIGHT THROUGH WEDNESDAY THE ATMOSPHERE IS EXPECTED TO BECOME CAPPED TO ANY SURFACE BASED CONVECTION THIS EVENING DUE TO NOCTURNAL BOUNDARY LAYER DECOUPLING. ELEVATED INSTABILITY WILL BE AVAILABLE PROVIDED A MOIST COLUMN...WITH BOTH THE NAM AND GFS SUGGESTING THAT UPWARDS OF 1250-1500 J/KG WILL BE AVAILABLE. THERE IS A FAIR AMOUNT OF UNCERTAINTY AS TO HOW MUCH CONVECTION WILL BE ONGOING AT 00Z TONIGHT. FORECAST CONFIDENCE THEN INCREASES THAT MUCH OF THE CWA WILL BE AFFECTED BY SHOWERS AND THUNDERSTORMS AFTER 3Z. GENERALLY SPEAKING...FORCING FOR CONVECTION WILL BE SOMEWHAT OF A REPEAT FROM THIS PAST NIGHT. THE PLAYERS WILL BE WAA/ISENTROPIC ASCENT...CONVERGENCE ON PERIPHERY OF A VEERED LOW LEVEL JET AXIS AND CVA/POTENTIAL VORTICITY ADVECTION ASSOCIATED WITH REMNANT CONVECTIVE VORTICITY MAXIMA. MODELS SEEM TO MAINTAIN CONVECTION TODAY DOWNSTREAM OF THE CURRENT NEBRASKA/KANSAS MCS...FOSTERING FURTHER DEVELOPMENT/INTENSIFICATION OVER SOUTHERN LOWER MICHIGAN THIS EVENING. SEVERE POTENTIAL SHOULD BE LIMITED AGAIN WITH MOIST ADIABATIC LAPSE RATES. 0-6KM BULK SHEAR VALUES WILL BE HIGH AT 40 KNOTS WHICH IS ALWAYS A CAUSE FOR SOME CONCERN. THE MOST PRESSING THREAT TONIGHT WILL BE TORRENTIAL RAINFALL...IN LIGHT OF THE AMOUNTS THAT FELL ACROSS PORTIONS OF SOUTHEASTERN MICHIGAN LAST NIGHT. THE MAIN AXIS OF INSTABILITY IN THE MODELS IS FORECASTED TO SET UP OVER THE SOUTHERN HALF OF THE CWA...PRIMARILY I 69 SOUTHWARD. TO AVOID CONFUSION..WILL LET THE CURRENT SET OF FLOOD WARNINGS PLAY OUT. THE DAY SHIFT MAY WANT TO CONSIDER A FLASH FLOOD WATCH FOR PORTIONS OF THE FORECAST AREA...ESPECIALLY IF EXPLICIT CONVECTION/HI RESOLUTION RUNS COME TO SOME SORT OF CONSENSUS. CONFLUENT UPPER LEVEL FLOW AND SURFACE RIDGING WILL ENCOMPASS THE CWA FOR THE LATTER HALF OF FRIDAY. QUIET CONDITIONS ARE THEN EXPECTED FOR A VAST MAJORITY OF THE UPCOMING WEEKEND. THE DRY INBOUND AIRMASS...HIGH MIXING HEIGHTS...AND FULL JULY INSOLATION SHOULD ALLOW FOR OVERACHIEVING HIGHS. EXPECT DAYTIME TEMPERATURES TO RISE INTO THE UPPER 80S TO NEAR 90 FOR BOTH SATURDAY AND SUNDAY. DEWPOINTS WILL BE RELATIVELY MODEST...WITH LOWER TO MIDDLE 60S EXPECTED. A NICE CHANGE OF PACE. MARINE... LOW PRESSURE TRACKING THROUGH THE SOUTHERN GREAT LAKES WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS FROM LAKE HURON SOUTH TODAY. A SECOND LOW PRESSURE SYSTEM WILL THEN TRACK THROUGH THE CENTRAL GREAT LAKES...BRINGING ANOTHER ROUND OF ACTIVITY ACROSS THE ENTIRE AREA TONIGHT AND INTO FRIDAY MORNING. HIGH PRESSURE WILL THEN BUILD BACK INTO THE REGION IN THE WAKE OF THIS SECOND SYSTEM...BRINGING DRY WEATHER FOR MUCH OF THE WEEKEND. DO NOT ANTICIPATE ANY HEADLINES AS WINDS REMAIN RELATIVELY LIGHT (15 KNOTS OR LESS) THROUGHOUT MUCH OF THE PERIOD AND SOMEWHAT CHAOTIC IN DIRECTION WITH THE PASSAGE OF THESE VARIOUS SYSTEMS...WHICH SHOULD HELP INHIBIT MAJOR WAVE DEVELOPMENT. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION.....KURIMSKI SHORT TERM...KURIMSKI LONG TERM....CB MARINE.......KURIMSKI YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jul 28, 4:31 AM EDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 431 AM EDT THU JUL 28 2011 MIZ047>049-053>055-060>063-068>070-075-076-082-083-290845- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 431 AM EDT THU JUL 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A STATIONARY FRONTAL BOUNDARY WILL REMAIN IN PLACE OVER SOUTHEASTERN MICHIGAN TODAY AND TONIGHT. THIS FRONTAL BOUNDARY IS EXPECTED TO BRING ADDITIONAL ROUNDS OF THUNDERSTORMS TO MUCH OF THE AREA. A WARM AND MOISTURE LADEN AIRMASS WILL PROVIDE THE FUEL FOR THESE STORMS. NO ORGANIZED SEVERE WEATHER IS EXPECTED...ALTHOUGH AN ISOLATED SEVERE STORM REMAINS POSSIBLE. THE BIGGEST THREAT TODAY AND TONIGHT WILL BE TORRENTIAL RAINFALL. THE POTENTIAL EXISTS FOR ADDITIONAL FLASH FLOODING ISSUES. STORMS TODAY AND TONIGHT WILL TRACK TO THE EAST AT 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FRIDAY MORNING ACROSS SOUTHEASTERN MICHIGAN. THE STORMS ARE EXPECTED TO MOVE OUT OF THE REGION EARLY IN THE DAY...SETTING THE STAGES FOR A WONDERFUL AFTERNOON AND EVENING ON FRIDAY. A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EXISTS SUNDAY NIGHT ALONG AN APPROACHING FRONTAL BOUNDARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-290845- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 431 AM EDT THU JUL 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT A STATIONARY FRONTAL BOUNDARY WILL REMAIN IN PLACE OVER SOUTHEASTERN MICHIGAN TODAY AND TONIGHT. THIS FRONTAL BOUNDARY IS EXPECTED TO BRING ADDITIONAL ROUNDS OF THUNDERSTORMS TO MUCH OF THE AREA. A WARM AND MOISTURE LADEN AIRMASS WILL PROVIDE THE FUEL FOR THESE STORMS. NO ORGANIZED SEVERE WEATHER IS EXPECTED...ALTHOUGH AN ISOLATED SEVERE STORM REMAINS POSSIBLE. THE BIGGEST THREAT TODAY AND TONIGHT WILL BE TORRENTIAL RAINFALL. THE POTENTIAL EXISTS FOR ADDITIONAL FLASH FLOODING ISSUES. STORMS TODAY AND TONIGHT WILL TRACK TO THE EAST AT 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FRIDAY MORNING ACROSS SOUTHEASTERN MICHIGAN. THE STORMS ARE EXPECTED TO MOVE OUT OF THE REGION EARLY IN THE DAY...SETTING THE STAGES FOR A WONDERFUL AFTERNOON AND EVENING ON FRIDAY. A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EXISTS SUNDAY NIGHT ALONG AN APPROACHING FRONTAL BOUNDARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY AND TONIGHT. CB YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Jul 28, 7:19 AM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
719 AM EDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM FLOOD FLINT 43.02N 83.69W
07/28/2011 GENESEE MI NWS EMPLOYEE
INTERSTATE 75...CORUNNA AND MILLER. ESTIMATED 18 INCHES
OF WATER IN THE ROADWAYS.
&&
BEHNKELocal storm report, Jul 28, 8:28 AM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
828 AM EDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN WILLIS 42.16N 83.56W
07/28/2011 M4.75 INCH WASHTENAW MI TRAINED SPOTTER
24 HOUR RAINFALL TOTAL.
0800 AM HEAVY RAIN 1 S CHELSEA 42.30N 84.02W
07/28/2011 M5.10 INCH WASHTENAW MI TRAINED SPOTTER
24 HOUR RAINFALL TOTAL.
0800 AM HEAVY RAIN FLINT 43.02N 83.69W
07/28/2011 M5.30 INCH GENESEE MI CO-OP OBSERVER
14 HOUR RAINFALL TOTAL.
0800 AM HEAVY RAIN FARMINGTON HILLS 42.49N 83.38W
07/28/2011 M2.28 INCH OAKLAND MI BROADCAST MEDIA
15 HOUR RAINFALL TOTAL.
&&
DKOOKLocal storm report, Jul 28, 9:19 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
919 AM EDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM HEAVY RAIN STERLING HEIGHTS 42.58N 83.03W
07/28/2011 M2.00 INCH MACOMB MI TRAINED SPOTTER
0800 AM HEAVY RAIN 4 SSE NEWPORT 41.95N 83.28W
07/28/2011 M2.14 INCH MONROE MI CO-OP OBSERVER
0800 AM HEAVY RAIN LAPEER 43.05N 83.32W
07/28/2011 M0.96 INCH LAPEER MI CO-OP OBSERVER
0800 AM HEAVY RAIN GOODRICH 42.92N 83.51W
07/28/2011 M5.51 INCH GENESEE MI CO-OP OBSERVER
0800 AM HEAVY RAIN GROSSE POINTE FARMS 42.40N 82.89W
07/28/2011 M2.70 INCH WAYNE MI CO-OP OBSERVER
0800 AM HEAVY RAIN 4 NNW MILAN 42.13N 83.72W
07/28/2011 M5.70 INCH WASHTENAW MI TRAINED SPOTTER
0800 AM HEAVY RAIN HEMLOCK 43.42N 84.23W
07/28/2011 M2.30 INCH SAGINAW MI TRAINED SPOTTER
0800 AM HEAVY RAIN 1 W ANN ARBOR 42.28N 83.75W
07/28/2011 M2.95 INCH WASHTENAW MI CO-OP OBSERVER
0800 AM HEAVY RAIN 5 SSW CLARKSTON 42.67N 83.47W
07/28/2011 M3.46 INCH OAKLAND MI OFFICIAL NWS OBS
18 HOUR TOTAL AT THE NWS OFFICE IN WHITE LAKE
0800 AM HEAVY RAIN PONTIAC 42.65N 83.29W
07/28/2011 M3.74 INCH OAKLAND MI CO-OP OBSERVER
0800 AM HEAVY RAIN CHESANING 43.18N 84.12W
07/28/2011 M5.22 INCH SAGINAW MI CO-OP OBSERVER
0800 AM HEAVY RAIN SAGINAW 43.42N 83.95W
07/28/2011 M1.22 INCH SAGINAW MI CO-OP OBSERVER
0800 AM HEAVY RAIN 6 NNE DOWNTOWN DETROIT 42.41N 83.01W
07/28/2011 M2.23 INCH WAYNE MI ASOS
18 HOUR TOTAL AT DETROIT CITY AIRPORT
0800 AM HEAVY RAIN SE ROMULUS 42.22N 83.36W
07/28/2011 M3.48 INCH WAYNE MI ASOS
18 HOUR TOTAL AT DETROIT METRO AIRPORT
0800 AM HEAVY RAIN 4 SSW FLINT 42.97N 83.74W
07/28/2011 M4.98 INCH GENESEE MI ASOS
18 HOUR TOTAL AT FLINT BISHOP AIRPORT
0800 AM HEAVY RAIN 5 S CLARKSTON 42.66N 83.42W
07/28/2011 M3.07 INCH OAKLAND MI ASOS
18 HOUR TOTAL AT OAKLAND COUNTY AIRPORT
0800 AM HEAVY RAIN 5 SSW CANTON 42.24N 83.53W
07/28/2011 M3.99 INCH WAYNE MI ASOS
18 HOUR TOTAL AT WILLOW RUN AIRPORT
0800 AM HEAVY RAIN 2 E MERRILL 43.41N 84.30W
07/28/2011 M1.59 INCH SAGINAW MI CO-OP OBSERVER
0800 AM HEAVY RAIN DURAND 42.91N 83.99W
07/28/2011 M2.63 INCH SHIAWASSEE MI CO-OP OBSERVER
0800 AM HEAVY RAIN OWOSSO 43.00N 84.18W
07/28/2011 M4.24 INCH SHIAWASSEE MI CO-OP OBSERVER
0800 AM HEAVY RAIN HOWELL 42.61N 83.94W
07/28/2011 M2.61 INCH LIVINGSTON MI CO-OP OBSERVER
0800 AM HEAVY RAIN WHITMORE LAKE 42.43N 83.75W
07/28/2011 M2.10 INCH LIVINGSTON MI CO-OP OBSERVER
0800 AM HEAVY RAIN FARMINGTON 42.46N 83.38W
07/28/2011 M1.93 INCH OAKLAND MI CO-OP OBSERVER
0800 AM HEAVY RAIN WEST BLOOMFIELD 42.57N 83.38W
07/28/2011 M2.40 INCH OAKLAND MI CO-OP OBSERVER
0800 AM HEAVY RAIN EASTPOINTE 42.47N 82.96W
07/28/2011 M1.82 INCH MACOMB MI CO-OP OBSERVER
0800 AM HEAVY RAIN SE ANN ARBOR 42.28N 83.73W
07/28/2011 M4.75 INCH WASHTENAW MI CO-OP OBSERVER
0800 AM HEAVY RAIN MANCHESTER 42.15N 84.04W
07/28/2011 M2.40 INCH WASHTENAW MI CO-OP OBSERVER
0800 AM HEAVY RAIN SALINE 42.18N 83.78W
07/28/2011 M5.23 INCH WASHTENAW MI CO-OP OBSERVER
0800 AM HEAVY RAIN DEARBORN 42.31N 83.21W
07/28/2011 M1.25 INCH WAYNE MI CO-OP OBSERVER
0800 AM HEAVY RAIN WYANDOTTE 42.21N 83.16W
07/28/2011 M3.16 INCH WAYNE MI CO-OP OBSERVER
0800 AM HEAVY RAIN MILAN 42.09N 83.68W
07/28/2011 M4.25 INCH WASHTENAW MI CO-OP OBSERVER
&&
ADODSONLocal storm report, Jul 28, 9:44 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
944 AM EDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 5 SSE FLUSHING 42.99N 83.82W
07/28/2011 E5.34 INCH GENESEE MI BROADCAST MEDIA
24 HOUR RAINFALL TOTAL.
&&
DKOOKLocal storm report, Jul 28, 9:46 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
946 AM EDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 5 SSE FLUSHING 42.99N 83.82W
07/28/2011 M5.34 INCH GENESEE MI BROADCAST MEDIA
24 HOUR RAINFALL TOTAL.
&&
DKOOKLocal storm report, Jul 28, 9:50 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
950 AM EDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN BELLEVILLE 42.20N 83.48W
07/28/2011 M3.56 INCH WAYNE MI COCORAHS
0800 AM HEAVY RAIN NEW BALTIMORE 42.68N 82.74W
07/28/2011 M1.46 INCH MACOMB MI COCORAHS
0800 AM HEAVY RAIN SHELBY TOWNSHIP 42.67N 83.03W
07/28/2011 M2.11 INCH MACOMB MI COCORAHS
0800 AM HEAVY RAIN CLINTION TOWNSHIP 42.59N 82.92W
07/28/2011 M1.97 INCH MACOMB MI COCORAHS
0800 AM HEAVY RAIN MONROE 41.92N 83.39W
07/28/2011 M0.98 INCH MONROE MI COCORAHS
0800 AM HEAVY RAIN PLYMOUTH 42.37N 83.47W
07/28/2011 M1.86 INCH WAYNE MI COCORAHS
0800 AM HEAVY RAIN YPSILANTI 42.24N 83.62W
07/28/2011 M3.89 INCH WASHTENAW MI COCORAHS
0800 AM HEAVY RAIN CANTON 42.31N 83.48W
07/28/2011 M1.91 INCH WAYNE MI COCORAHS
0800 AM HEAVY RAIN LIVONIA 42.40N 83.37W
07/28/2011 M1.63 INCH WAYNE MI COCORAHS
0800 AM HEAVY RAIN LINDEN 42.82N 83.78W
07/28/2011 M2.70 INCH GENESEE MI COCORAHS
0800 AM HEAVY RAIN STERLING HEIGHTS 42.58N 83.03W
07/28/2011 M1.87 INCH MACOMB MI COCORAHS
0800 AM HEAVY RAIN WHITE LAKE 42.65N 83.50W
07/28/2011 M2.90 INCH OAKLAND MI COCORAHS
0800 AM HEAVY RAIN MILFORD 42.59N 83.60W
07/28/2011 M3.22 INCH OAKLAND MI COCORAHS
0800 AM HEAVY RAIN 1 N FERNDALE 42.47N 83.13W
07/28/2011 M2.70 INCH OAKLAND MI COCORAHS
0800 AM HEAVY RAIN WATERFORD 42.66N 83.39W
07/28/2011 M3.48 INCH OAKLAND MI COCORAHS
0800 AM HEAVY RAIN ORTONVILLE 42.85N 83.44W
07/28/2011 M5.13 INCH OAKLAND MI COCORAHS
0800 AM HEAVY RAIN COMMERCE 42.59N 83.49W
07/28/2011 M3.65 INCH OAKLAND MI COCORAHS
&&
ADODSONThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 9:20 PM EDT | Areal Flood Advisory | DTX | Genesee, Shiawassee | 4 hr |
| Jul 27, 11:09 PM EDT | Areal Flood Advisory | DTX | Washtenaw | 4 hr |
| Jul 27, 11:09 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 51 min |
| Jul 27, 11:55 PM EDT | Flash Flood Warning | DTX | Washtenaw | 6 hr |
| Jul 28, 12:47 AM EDT | Areal Flood Advisory | DTX | Livingston | 6 hr |
| Jul 28, 1:21 AM EDT | Flash Flood Warning | DTX | Monroe, Wayne | 6 hr |
| Jul 28, 3:23 AM EDT | Areal Flood Advisory | DTX | Genesee, Oakland, Saginaw, Shiawassee | 6 hr |
| Jul 28, 4:31 AM EDT | Flash Flood Warning | DTX | Genesee, Saginaw, Shiawassee | 6 hr |
| Jul 28, 4:52 AM EDT | Flash Flood Warning | DTX | Oakland | 6 hr |
| Jul 28, 5:51 AM EDT | Areal Flood Warning | DTX | Washtenaw | 8 hr |
| Jul 28, 6:01 AM EDT | Areal Flood Advisory | DTX | Macomb | 4 hr |
| Jul 28, 7:04 AM EDT | Areal Flood Advisory | DTX | Wayne | 3 hr |
| Jul 28, 10:06 AM EDT | Areal Flood Warning | DTX | Genesee, Oakland, Saginaw, Shiawassee | 4 hr |
| Jul 28, 10:11 AM EDT | River Flood Warning | DTX | Washtenaw | 25 hr |
| Jul 28, 3:16 PM EDT | Flash Flood Watch | DTX | Genesee, Lapeer, Lenawee, Livingston, Macomb, Monroe and 6 more | 16 hr |
Nearby
River Flood Warnings in Michigan, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.